MathSciNet Relay Station
MathSciNet bibliographic data
MR2892019 91G80 (65P20 93B52)
Ji, Weizhuo; Xu, Dawei Complexity of discrete investment competition model based on heterogeneous participants. Int. J. Comput. Math. 89 (2012), no. 4, 492–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement